MAUDE Adverse Event Report: Medtronic Medical Costa Rica S.R.L. CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

Medtronic Medical Costa Rica S.R.L. CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 1603200500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a rod used for revision of two l evel anterior lumbar interbody fusion therapy and posterior hardware revision for pre-operative diagnosis of spinal stenosis.It was reported that the patient has had multiple procedures done.On (b)(6) 2019, the patient underwent an l3-l5 lumbar spinal fusion.On (b)(6) 2026, the patient had a revision extension spinal fusion spanning t10-pelvis.Between this surgery and one month follow up on (b)(6) 2026, the patients rods broke just above the s1 screws.On (b)(6) 2026, the patient underwent a revision and had an anterior lumbar interbody fusion therapy done at l4-l5 and l5-s1 levels and then had a posterior revision where extra pelvic screws were added along with secondary rods for more support.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
Medtronic Medical Costa Rica S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS  20113
Manufacturer (Section G)
Medtronic Medical Costa Rica S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS   20113
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50470131
Report Number3014725904-2026-00083
Device Sequence Number10264522
Product Code KWP
UDI-Device Identifier00613994990686
UDI-Public(01)00613994990686(11)251111(10)0092378C
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1603200500
Device Catalogue Number1603200500
Device Lot Number0092378C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale